How to Cite
Gómez Villarraga F. (2019). A simple extension of Rolle’s theorem and its relation with multiple internal rates of return (IRR). Revista Finanzas y Política Económica, 11(2). https://doi.org/10.14718/RFYPE.2019.11.2.2376

Abstract

It has been stated a simple extension of the Rolle?s theorem. This extension permits to determine the amount of numbers  in which  in a given interval using the characteristics of the function  in that interval. The extension has been proved and the geometric interpretation is presented. Illustrative examples have been developed for each of the cases that can be obtained by applying the extension. The relation of this theorem with the problem of multiple internal rates of return (IRR) is presented.

Licence

Copyright (c) 2019 Revista Finanzas y Política Económica

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

References

1. Cissell, R., Cissell H., & Flaspohler D. C. (1990). Mathematics of Finance. Boston: Houghton Mifflin Co.

2. Leithold, L. (1995). The Calculus 7. New York: HarperCollins College Publishers.

3. Martínez de la Rosa, F. (2008). Panorámica de los teoremas de valor medio. Miscelánea matemática, 47, 23-38.

4. Pérez-Chavela E. & Petakos K. (2009). Una nota sobre el teorema de Rolle. Miscelánea matemática, 50, 89-94.

5. Tan, S. T. (2011). Calculus: Early Transcendentals. Boston: Cengage Learning.

6. Vélez Pareja, I. A. (2002). Decisiones de inversión. Enfocado a la valoración de empresas. Bogotá: CEJA.
Sistema OJS 3 - Metabiblioteca |